Facebook Pixel

Plan B issues????

By July 17, 2013 - 7:51pm
Rate This

I had an incident on June 17 (last day of my period) and took the Plan B pill within 48 hours... 7-10 days later had some light spotting/bleeding... My normal period was due July 15 and has not come yet... I have been feeling some very mild cramps and have a slight whitish discharge... Took an at home test today and it was negative... Are my hormones just completely out of wack????

Add a Comment2 Comments

Thank you for getting back to me.... My cycle is usually like clockwork... I figured my chances of being pregnant were low because of the time of month the incident happened... Thanks for the reassurance fingers crossed I get it soon and can relax.....

July 21, 2013 - 8:07pm
EmpowHER Guest

Hi Goodie,

Welcome to EmpowHER.  Many women will experience bleeding after taking an emergency pill.  Other side effects can include nausea, breast tenderness, cramps and changes on your next period.  Such as an earlier or later, heavier or lighter period.  If the pregnancy test was negative, it's unlikely you will be pregnant.  


July 18, 2013 - 5:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!